# SDR CA150820013

- Difficulty date: August 16, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 2,026 hours
- Engine: Allsn 250C47B
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 1,995 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON WASHING THE ACFT AFTER DAY OF FLYING, WHILE WASHING THE UNDERSIDE OF STAB.  IT MOVED UPWARDS. WHEN IT SHOULD NOT HAVE MOVED AT ALL. UPON VISUAL INSPECTION A CRACK WAS FOUND OF 17" LONG.  ACFT REMOVED FROM SERVICE.
